Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has frequent vomiting, sickness, lower side pain, recurring flu. Could it be Rye's disease?

My 10th old daughter threw up 3-4 times last night after feeling sick and complaining of lower side aches. She has had pneumonia 2 times, but finished a course of antibiotics for a rash about a weekend a half ago. This is our 3rd or 4th flu since about August. Should I be concerned about Rye s disease or anything else more serious?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Pediatrician 's  Response

Thank you for your query.

Frequent attacks of viral infection is not Rye's disease. Children can get repeated attacks of viral infection. You should aim to improve your daughter's immunity by giving her a good nutritious diet and follow your doctor's advice.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Tue, 13 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor